# SDR HNAA2021051900209

- Difficulty date: April 16, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 48,017 hours, 44,199 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bumper
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H EMERGENCY EXIT HAS CORROSION AT LOWER AFT BUMPER.  REMOVED AND INSTALLED SERVICEABLE L/H EMERGENCY EXIT LOWER AFT BUMPER PROFILE "L" IAW EMB145 SRM 51-40-02.
